Abstract and Applied Analysis

Fixed Point Results in Quasi-Cone Metric Spaces

Fawzia Shaddad and Mohd Salmi Md Noorani

Full-text: Open access

Abstract

The main aim of this paper is to prove fixed point theorems in quasi-cone metric spaces which extend the Banach contraction mapping and others. This is achieved by introducing different kinds of Cauchy sequences in quasi-cone metric spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 303626, 7 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393511846

Digital Object Identifier
doi:10.1155/2013/303626

Mathematical Reviews number (MathSciNet)
MR3045033

Zentralblatt MATH identifier
1273.54072

Citation

Shaddad, Fawzia; Noorani, Mohd Salmi Md. Fixed Point Results in Quasi-Cone Metric Spaces. Abstr. Appl. Anal. 2013 (2013), Article ID 303626, 7 pages. doi:10.1155/2013/303626. https://projecteuclid.org/euclid.aaa/1393511846


Export citation

References

  • O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996.
  • L.-J. Lin and W.-S. Du, “Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 360–370, 2006.
  • T. Suzuki, “Generalized distance and existence theorems in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 253, no. 2, pp. 440–458, 2001.
  • T. Suzuki, “Several fixed point theorems concerning $\tau $-distance,” Fixed Point Theory and Applications, vol. 2004, pp. 195–209, 2004.
  • D. Tataru, “Viscosity solutions of Hamilton-Jacobi equations with unbounded nonlinear terms,” Journal of Mathematical Analysis and Applications, vol. 163, no. 2, pp. 345–392, 1992.
  • I. Vályi, “A general maximality principle and a fixed point theorem in uniform space,” Periodica Mathematica Hungarica, vol. 16, no. 2, pp. 127–134, 1985.
  • K. Włodarczyk and R. Plebaniak, “A fixed point theorem of Subrahmanyam type in uniform spaces with generalized pseudodistances,” Applied Mathematics Letters, vol. 24, no. 3, pp. 325–328, 2011.
  • K. Włodarczyk and R. Plebaniak, “Quasigauge spaces with generalized quasipseudodistances and periodic points of dissipative set-valued dynamic systems,” Fixed Point Theory and Applications, vol. 2011, Article ID 712706, 23 pages, 2011.
  • K. Włodarczyk and R. Plebaniak, “Kannan-type contractions and fixed points in uniform spaces,” Fixed Point Theory and Applications, vol. 2011, article 90, 2011.
  • K. Włodarczyk and R. Plebaniak, “Contractivity of Leader type and fixed points in uniform spaces with generalized pseudodistances,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 533–541, 2012.
  • K. Włodarczyk and R. Plebaniak, “Generalized uniform spaces, uniformly locally contractive set-valued dynamic systems and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 104, 2012.
  • K. Włodarczyk and R. Plebaniak, “Leader type contractions, periodic and fixed points and new completivity in quasi-gauge spaces with generalized quasi-pseudodistances,” Topology and its Applications, vol. 159, no. 16, pp. 3504–3512, 2012.
  • L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.
  • Sh. Rezapour and R. Hamlbarani, “Some notes on the paper Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008.
  • A. G. B. Ahmad, Z. M. Fadail, M. Abbas, Z. Kadelburg, and S. Radenović, “Some fixed and periodic points in abstract metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 908423, 15 pages, 2012.
  • C. M. Chen, T. H. Chang, and K. S. Juang, “Common fixed point theorems for the stronger Meir-Keeler cone-type function in cone ball-metric spaces,” Applied Mathematics Letters, vol. 25, no. 4, pp. 692–697, 2012.
  • W.-S. Du, “A note on cone metric fixed point theory and its equivalence,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2259–2261, 2010.
  • H. Kunze, D. la Torre, F. Mendivil, and E. R. Vrscay, “Generalized fractal transforms and self-similar objects in cone metric spaces,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1761–1769, 2012.
  • D. Wardowski, “On set-valued contractions of Nadler type in cone metric spaces,” Applied Mathematics Letters, vol. 24, no. 3, pp. 275–278, 2011.
  • W. Shatanawi, “Some coincidence point results in cone metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 7-8, pp. 2023–2028, 2012.
  • K. Włodarczyk and R. Plebaniak, “Maximality principle and general results of Ekeland and Caristi types without lower semicontinuity assumptions in cone uniform spaces with generalized pseudodistances,” Fixed Point Theory and Applications, vol. 2010, Article ID 175453, 35 pages, 2010.
  • K. Włodarczyk, R. Plebaniak, and M. Doliński, “Cone uniform, cone locally convex and cone metric spaces, endpoints, set-valued dynamic systems and quasi-asymptotic contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 5022–5031, 2009.
  • K. Włodarczyk and R. Plebaniak, “Periodic point, endpoint, and convergence theorems for dissipative set-valued dynamic systems with generalized pseudodistances in cone uniform and uniform spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 864536, 32 pages, 2010.
  • K. Włodarczyk, R. Plebaniak, and C. Obczyński, “Convergence theorems, best approximation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 794–805, 2010.
  • K. Włodarczyk and R. Plebaniak, “Fixed points and endpoints of contractive set-valued maps in cone uniform spaces with generalized pseudodistances,” Fixed Point Theory and Applications, vol. 2012, article 176, 2012.
  • S. Janković, Z. Kadelburg, and S. Radenović, “On cone metric spaces: a survey,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 7, pp. 2591–2601, 2011.
  • Z. M. Fadail, A. G. B. Ahmad, and L. Paunović, “New fixed point results of single-valued mapping for c-distance in cone metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 639713, 12 pages, 2012.
  • W. Sintunavarat, Y. J. Cho, and P. Kumam, “Common fixed point theorems for $c$-distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1969–1978, 2011.
  • T. Abdeljawad and E. Karapinar, “Quasicone metric spaces and generalizations of Caristi Kirk's Theorem,” Fixed Point Theory and Applications, vol. 2009, no. 1, Article ID 574387, 9 pages, 2009.
  • A. Sonmez, “Fixed point theorems in partial cone metric spaces,” http://arxiv.org/abs/1101.2741.
  • I. L. Reilly, P. V. Subrahmanyam, and M. K. Vamanamurthy, “Cauchy sequences in quasipseudometric spaces,” Monatshefte für Mathematik, vol. 93, no. 2, pp. 127–140, 1982.